MAUDE Adverse Event Report: DORNOCH DUO FLUID CART; APPARATUS, SUCTION, WARD USE, PORTABLE, AC-POWERED

DORNOCH DUO FLUID CART; APPARATUS, SUCTION, WARD USE, PORTABLE, AC-POWERED
Catalog Number 00514010100
Medical Device Problem Code Fire (1245)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that outside of surgery, the unit caught on fire when emptying.There was no patient harm/injury or surgical delay as there was no patient involvement.Due diligence is complete; no further information is available.
 
Additional Manufacturer Narrative
An investigation into the reported event has been initiated under (b)(4).Once the investigation has been completed, a follow up report will be submitted with the investigation results and any actions taken by the manufacturer.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information and is a final report.The following sections were updated: b4 b5 d4 g3 g6 h2 h3 h4 h6 h11.The reported event was confirmed by review of repair records.Review of the most recent repair record identified that the cart not powering on and power inlet melted.It also discolored the power cord end.The technician replaced the power inlet module and power cable, pim, tested the device and returned it to service.Review of the previous repair record identified repairs unrelated to the reported event.The device was confirmed to be conforming and functional following repair.Dhr was reviewed and no discrepancies related to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional event information is available.

Brand Name
DUO FLUID CART
Common Device Name
APPARATUS, SUCTION, WARD USE, PORTABLE, AC-POWERED
Manufacturer (Section D)
DORNOCH
200 northwest parkway
riverside MO 64150
Manufacturer (Section G)
DORNOCH
200 northwest parkway
riverside MO 64150
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key22416737
Report Number0001954182-2025-00012
Device Sequence Number9075326
Product Code JCX
UDI-Device Identifier00889024465992
UDI-Public(01)00889024465992
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K172481
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00514010100
Device Lot Number0029842
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2025
Supplement Date Received by Manufacturer11/19/2025
Initial Report FDA Received Date07/07/2025
Supplement Report FDA Received Date11/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/26/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown